# SDR UPS07450500

- Difficulty date: August 9, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 79,715 hours, 18,925 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT W/G WHEEL WELL STA 1319 VERTICAL ANGLE ATTACHED TO LONGERON FOUND CORROSION AS MARKED.  CORROSION BLEND OUT 0.065" X .5" X 4" , HAS EXCEEDED SRM 53-10-01 FIG 1 LIMITS, RIGHT W/G WHEEL WHEEL BS 1319 VERTICAL ANGLE REPAIRED AS PER SRM 51-40-04 FIG 1.
